1 months old baby

Question: 43days age baby, after taking inj BCG abscess formation on the injection site,baby suffering from pain in injection site, what I do

1 Answers
Question
Answer: Actually it will happen on that place.. While making bath pour hot water.. Nothing will happen
Similar Questions with Answers
Question: Hi after taking TT injection I have swelling and pain at site of injection and it become hard what yo do
Answer: Hi dear don't worry it ll be common for TT injection once we taken automatically it LL be gone 3_4days, even also faced d same situation if u want to relax from pain apply any pain balm for relaxation
»Read All Answers
Question: My baby is of 43days she is suffering from cold what should I do??? Please help
Answer: Hello... Dear Cough and cold are one of the common childhood illness , it can caused by environment, climate change,and some cold causing foods . Remedies for cough and cold in infants Breast milk is a natural source of antioxidants,it alone can do wonders in reducing cough of babies , so breast feed as you can. Heat coconut oil with garlic,pepper,and little turmeric powder,use ts oil and massage in throat,chest for five minutes,it will helps in reducing cough effectively Apply Vick's in a betel leaf and keep it under lamp for two min,then massage baby's chest with that leaf,it will cure cough a lot Massage with warm mustard oil,will also reduce cough You can dry roast a tbsp of ajwan ,till it's aroma comes,make a potli,use this as a compress , effective in reducing cold and cough
»Read All Answers
Question: My 43days old daughter is suffering from hip displasea what should i do?
Answer: This is mostly a problem with loose ligaments that develop around the time of birth in all infants and isn't usually painful in children even when the hip is unstable or dislocated. It can be successfully treated in most cases. But your doctor is in a better condition to examine the child and assess the type of treatment needed for him.
»Read All Answers
Question: Hi after taking TT injection I have swelling and pain at site of injection and it become hard what yo do
Answer: Hi dear don't worry it ll be common for TT injection once we taken automatically it LL be gone 3_4days, even also faced d same situation if u want to relax from pain apply any pain balm for relaxation
»Read All Answers